# SDR UHLA2010042800044

- Difficulty date: April 28, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 11,546 hours, 7,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AFT GALLEY AT FRM 85 FLOORBEAM.  REMOVED AND REPLACED GUSSET PLATES IAW EMB 170 SRM 51-41-02 AND 51-23-06.
